RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tudorascu, Adrian

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:21
Abstract pages:68
Full texts:26
References:10

http://www.mathnet.ru/eng/person113837
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/741915

Publications in Math-Net.Ru
2015
1. M. Feldman, A. Tudorascu, “Lagrangian solutions for the semi-geostrophic shallow water system in physical space with general initial data”, Algebra i Analiz, 27:3 (2015),  272–300  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:3 (2016), 547–568  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019